# SDR AALA201806199025

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 44,500 hours, 20,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24L POWER SUPPLY INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY IAW CMM 25-22-52, AND PERFORMED SATISFACTORY OPS CHECK.
